# SDR AALA201807276005

- Difficulty date: July 5, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57103
- Condition: Corroded
- Location: Bs 991-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ZEE ANGLE BETWEEN BS 991 TO 1016, LBL 32.  REPLACED THE ANGLE IAW 51-00-05.
